# SDR QXEA9700227

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Baggage Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 BAGGAGE SMOKE DETECTOR IN THE CARGO COMPARTMENT WILL NOT TEST.  PLACED ON MEL, REFERENCE 26-6.
